≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Gelsemium Sempervirens: $6.59Professional Constitutional Kit #1: $160.00First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Nausea after taking Gelsemium 3x for long

I took Gelsemium 3x fifteen drops in some water thrice a day for trembling and muscle weakness.After taking this for fifteen days, I started feeling nausea and tingling on hands and legs. This was not before I took above mentioned remedies. Please let me know what should I do.
 
  Murli Manohar1 on 2021-06-09
This is just a forum. Assume posts are not from medical professionals.
Who prescribed this dosage seems very high
Stop taking Gelesmium wait for 3-4 days and revert with your symptoms old and the symptoms you developed after taking Gelsemium
 
Kaps 2 weeks ago
I regularly watch homeopathy remedies on you tube, and in one of the videos, symptoms were matching and I started taking medicine exactly same as suggested in that video.I have already discontinued the medicine since ten days but still nausea persists. Ofcourse over the time it's severity has reduced. Kindly suggest remedy.
 
Murli Manohar1 2 weeks ago
Camphor 30 3 drops in Water / 03 pills thrice a day till symptoms subside to about 50%
 
Kaps 2 weeks ago
Thanks. I will take medicine as per suggestion and come back to you if any.
 
Murli Manohar1 2 weeks ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.